Alert archive / Iowa / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 437, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jul 21, 2008, 3:22 AM CDT for Jasper County, Iowa. It was in force for 53 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2008, 3:22 AM CDT (08:22 UTC)
- Expired
- Jul 21, 2008, 4:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
County Jasper County, IA
The radar
The Des Moines radar (KDMX), 52 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 3:44 AM CDT | TSTM WND DMG | Colfax, IA | NUMEROUS TREES AND LIMBS DOWN. POWER OUT ALL THE WAY NORTH TO INTERSTATE 80. AMATEUR RADIO REPORT. |
| Jul 21, 3:45 AM CDT | TSTM WND GST 65 | Prairie City, IA | NUMEROUS TREES AND TREE LIMBS DOWN IN TOWN. POWER OUT IN TOWN. |
| Jul 21, 3:45 AM CDT | TSTM WND GST 70 | Ssw Prairie City, IA | |
| Jul 21, 3:48 AM CDT | TSTM WND GST 65 | Prairie City, IA | |
| Jul 21, 3:48 AM CDT | HAIL 1 | Ese Colfax, IA | 60 MPH WINDS |
| Jul 21, 3:51 AM CDT | TSTM WND GST 0 | Ssw Prairie City, IA | 2 FOOT DIAMETER TREE SNAPPED AT BASE WITH SEVERAL TREE LIMBS DOWN IN PRAIRIE CITY. |
| Jul 21, 3:51 AM CDT | TSTM WND GST 59 | Nw Baxter, IA | FROM KCCI-TV SCHOOLNET SITE |
| Jul 21, 3:58 AM CDT | TSTM WND GST 58 | 2 N Newton Airport, IA | FROM KCCI TV SCHOOLNET SITE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 11:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1891 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDMX 210822
SVRDMX
IAC099-210915-
/O.NEW.KDMX.SV.W.0437.080721T0822Z-080721T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
322 AM CDT MON JUL 21 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JASPER COUNTY IN CENTRAL IOWA...
* UNTIL 415 AM CDT.
* AT 318 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 20 MILES NORTHWEST OF VALERIA TO 14 MILES WEST OF
VALERIA TO 27 MILES SOUTHWEST OF VALERIA...OR ALONG A LINE
EXTENDING FROM 21 MILES NORTH OF DES MOINES TO 12 MILES NORTH OF
DES MOINES TO 9 MILES SOUTHWEST OF DES MOINES...AND MOVING EAST AT
50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VALERIA BY 335 AM CDT...
MINGO AND COLFAX BY 340 AM CDT...
PRAIRIE CITY BY 345 AM CDT...
LAMBS GROVE AND BAXTER BY 350 AM CDT...
NEWTON AIRPORT...NEWTON AND MONROE BY 355 AM CDT...
REASNOR BY 400 AM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 150 AND 179.
GO TO A BASEMENT OR SMALL INTERIOR ROOM. EXTENSIVE DAMAGE IS LIKELY.
EVACUATE MOBILE HOMES...AND SEEK SHELTER IN A STURDY BUILDING. SEVERE
STRAIGHT LINE WINDS CAN SOUND LIKE A TORNADO...AND PRODUCE SIMILAR
DAMAGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY
MORNING FOR IOWA.
LAT...LON 4173 9277 4152 9283 4151 9333 4160 9333
4160 9334 4169 9336 4187 9335 4186 9277
TIME...MOT...LOC 0822Z 276DEG 44KT 4187 9360 4175 9353
4149 9368
$$1 follow-up statement
000
WWUS53 KDMX 210832
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
332 AM CDT MON JUL 21 2008
IAC099-210915-
/O.CON.KDMX.SV.W.0437.000000T0000Z-080721T0915Z/
JASPER IA-
332 AM CDT MON JUL 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR JASPER COUNTY...
AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF MINGO TO VALERIA TO
25 MILES SOUTHWEST OF PRAIRIE CITY...OR ALONG A LINE EXTENDING FROM
26 MILES NORTH OF DES MOINES TO 14 MILES NORTHEAST OF DES MOINES TO
15 MILES SOUTH OF DES MOINES...MOVING EAST AT 51 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
MINGO AND COLFAX BY 340 AM CDT...
PRAIRIE CITY BY 345 AM CDT...
LAMBS GROVE AND BAXTER BY 350 AM CDT...
NEWTON AIRPORT...NEWTON AND MONROE BY 355 AM CDT...
REASNOR BY 400 AM CDT...
KELLOGG BY 405 AM CDT...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 150 AND 179.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CETNRAL IOWA. THIS IS AN EXTREMELY DANGEROUS SITUATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT MONDAY
MORNING FOR IOWA.
LAT...LON 4173 9277 4152 9283 4151 9333 4160 9333
4160 9334 4169 9336 4187 9335 4186 9277
TIME...MOT...LOC 0832Z 276DEG 44KT 4195 9348 4172 9339
4136 9359
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:50 AM CDT, 32 minutes earlier.
Area forecast discussion, Jul 21, 2:50 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 250 AM CDT MON JUL 21 2008 .SHORT TERM /TODAY-TONIGHT/... TODAYS FORECAST HINGES GREATLY ON EFFECTS AND REMNANT AIRMASS OF MCS CURRENTLY MOVING THROUGH CENTRAL IOWA. WHEREVER THE BOUNDARY SETTLES WILL BE WHERE THE AFTERNOON AND NIGHTTIME CONVECTION WILL DEVELOP AND MOVE ALONG LATER TODAY. WILL TIME THE MAIN MCS OUT OF THE AREA...BUT LINGER SOME CHANCE POPS IN ITS WAKE AND NORTH OF OUTFLOW. TEMPERATURES IN THE FOOTPRINT OF THE MCS MAY HAVE A SLIGHTLY HARDER TIME RECOVERING 100 PERCENT TODAY...SO BUMP TEMPS DOWN ACROSS CENTRAL PORTIONS. EC/GFS/SREF MAINTAIN THE FRONT A LITTLE FARTHER NORTH AND REDEVELOP THUNDERSTORMS OVER THE SOUTHERN THIRD FOR TONIGHT RIGHT IN 850 MB MOISTURE AXIS WHICH ONLY SHIFTS SLIGHTLY SOUTH FROM CURRENT POSITION. WILL BUMP POPS INTO THE LIKELY CATEGORY SOUTH OF HWY 34 FOR NOW AND LET LATER SHIFTS MAKE ADJUSTMENTS. THERE IS A SECONDARY SHORTWAVE IN SOUTH CENTRAL CANADA THAT WILL DIVE SOUTHEAST AND THRU THE UPPER MIDWEST THIS AFTERNOON AND EVENING...AND THIS WILL LIKELY ENHANCE THE LIFT NEAR THE BOUNDARY. STILL WILL BE PLENTY OF MOSITURE AROUND...BUT LOW LEVEL JET...INSTABILITY...AND SHEAR NOT EXPECTED TO BE AS STRONG AS WHAT WE ARE EXPERIENCING RIGHT NOW. HOWEVER...STILL ENOUGH SHEAR TO MAINTAIN ORGANIZATION AND EVEN A TORNADO THREAT NEAR THE BOUNDARY IN THE LATE AFTN AND EARLY EVENING. .LONG TERM /TUESDAY THROUGH SUNDAY/... EXCEPT FOR POTENTIAL LINGERING STORMS IN THE MORNING ACROSS THE FAR SOUTH...TUESDAY APPEARS TO BE A QUIET DAY LARGELY UNDER THE INFLUENCE OF CANADIAN SFC HIGH PRESSURE. NO CHANGES MADE TO FORECAST BEYOND TUESDAY. ...FROM PREVIOUS DISCUSSION... AS A MID LEVEL RIDGE PASSES THROUGH THE MIDWEST WEDNESDAY NIGHT...A SURFACE TROUGH WILL CARRY THE OLD BOUNDARY THROUGH FROM THE WEST PROVIDING HIGHER RAIN CHANCES. HAVE BUMPED POPS UP TO AROUND 40 WED NIGHT/THURS AS FORECAST MODELS HAVE BEEN FAIRLY CONSISTENT WITH THIS SCENARIO. SEVERE WEATHER WILL BE A POSSIBILITY HERE AS WE SHOULD BE ABLE TO DESTABILIZE WITH SOUTHEASTERLY FLOW ON THE BACKSIDE OF THE DEPARTING SFC HIGH...AND WNW MID LEVEL FLOW WILL PROVIDE SOME SHEAR FOR STORMS TO WORK WITH. ONCE THIS SYSTEM WORKS THROUGH BY LATE THURSDAY WE WILL ONCE AGAIN BE IN NORTHWESTERLY FLOW WITH SLIGHTLY BELOW NORMAL TEMPERATURES AND LOWER RAIN CHANCES THROUGH THE WEEKEND. && .AVIATION...21/06Z CONVECTION NOW DEVELOPING RAPIDLY ALONG A KFOD-KDSM-KOTM LINE AND EXPECT THIS TREND TO CONTINUE OVER THE NEXT SEVERAL HOURS. SEVER WEATHER ENVIRONMENT IN PLACE OVERNIGHT...AND EXPECT LARGER LINE OF STORM OVER NORTHWEST IOWA TO MOVE THROUGH THE AREA OVERNIGHT. HAVE TEMPOS OD SEVERE WIND GUSTS AT KFOD-KDSM AND KOTM IN THE 7-11 UTC TIMEFRAME. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IN EFFECT FOR CENTRAL IOWA...BETWEEN HIGHWAYS 3 AND 92...UNTIL 7 AM CDT MONDAY. && SHORT TERM...MOYER LONG TERM...MOYER/LEE AVIATION...RUSSELL
Hazardous weather outlook, Jul 20, 3:31 PM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 331 PM CDT SUN JUL 20 2008 IAZ023>028-033>039-044>050-058>062-212045- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- 331 PM CDT SUN JUL 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL IOWA BETWEEN HIGHWAY 3 AND HIGHWAY 92. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH MID EVENING WITH A FEW SEVERE STORMS POSSIBLE WITH THE PRIMARY THREAT BEING QUARTER SIZED HAIL. MORE SIGNIFICANT THUNDERSTORMS ARE ANTICIPATED TO DEVELOP AFTER 10 PM. QUARTER SIZED HAIL AND DAMAGING WINDS TO 70 MPH ARE POSSIBLE WITH THIS ACTIVITY ALONG WITH ISOLATED TORNADOES. IN ADDITION...VERY HEAVY RAINFALL IS POSSIBLE WITH THE OVERNIGHT ACTIVITY WITH THE POTENTIAL FOR ONE TO THREE INCHES OF RAIN OVER A SHORT PERIOD OF TIME. THIS RAINFALL ALONG WITH SATURATED SOILS FROM RECENT HEAVY RAINS WILL CREATE THE POTENTIAL FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST FOR WEDNESDAY THROUGH THURSDAY...WITH WEDNESDAY NIGHT BEING THE NEXT BEST CHANCE FOR A LARGE COMPLEX OF THUNDERSTORMS AND ATTENDANT SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT ESPECIALLY OVERNIGHT. RAINFALL REPORTS WOULD ALSO BE APPRECIATED. IAZ057-070>075-081>086-092>097-212045- AUDUBON-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 331 PM CDT SUN JUL 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER THROUGH THE PERIOD. THE GREATEST POTENTIAL FOR A FEW SEVERE STORMS IS AFTER 10 PM TONIGHT. QUARTER SIZED HAIL AND DAMAGING WINDS TO 65 MPH ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. LOCALLY HEAVY RAINFALL MAY LEAD TO PONDING WATER AND SHORT TERM RISES ON AREA STREAMS AND CREEKS. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST FOR WEDNESDAY NIGHT AND THURSDAY...WITH WEDNESDAY NIGHT BEING THE NEXT BEST CHANCE FOR A LARGE COMPLEX OF THUNDERSTORMS AND ATTENDANT SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT ESPECIALLY AFTER 10 PM. IAZ004>007-015>017-212045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- 331 PM CDT SUN JUL 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER THROUGH THE PERIOD. THE GREATEST POTENTIAL FOR A FEW SEVERE STORMS IS AFTER 10 PM TONIGHT. QUARTER SIZED HAIL AND DAMAGING WINDS TO 65 MPH ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST FOR WEDNESDAY NIGHT AND THURSDAY...WITH WEDNESDAY NIGHT BEING THE NEXT BEST CHANCE FOR A LARGE COMPLEX OF THUNDERSTORMS AND ATTENDANT SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT ESPECIALLY AFTER 10 PM. DONAVON
In the hours before
Local storm report, Jul 21, 3:08 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
308 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM HAIL AMES 42.02N 93.63W
07/21/2008 E1.00 INCH STORY IA TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Jul 21, 3:10 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
310 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM TSTM WND GST PERRY 41.84N 94.10W
07/21/2008 E70 MPH DALLAS IA AMATEUR RADIO
DAMAGING WIND LASTED 10 MINUTES AND STILL IN PROGRESS
&&
SMALLLocal storm report, Jul 21, 3:13 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
313 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HAIL AMES 42.02N 93.63W
07/21/2008 E0.88 INCH STORY IA AMATEUR RADIO
0311 AM TSTM WND GST DALLAS CENTER 41.68N 93.98W
07/21/2008 E65 MPH DALLAS IA AMATEUR RADIO
60-70 MPH WINDS.
0312 AM TSTM WND GST DAWSON 41.84N 94.22W
07/21/2008 E100 MPH DALLAS IA LAW ENFORCEMENT
TREES UPROOTED
&&
SMALLLocal storm report, Jul 21, 3:14 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
314 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND GST 3 N GUTHRIE CENTER 41.72N 94.50W
07/21/2008 M63 MPH GUTHRIE IA TRAINED SPOTTER
TREE DAMAGE.
&&
MRUSSELLLocal storm report, Jul 21, 3:16 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
316 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND DMG DAWSON 41.84N 94.22W
07/21/2008 DALLAS IA TRAINED SPOTTER
NUMEROUS TREES DOWNED AND POWER LINES DOWNED ALONG
HIGHWAY 141 FROM JAMAICA TO PERRY. SPOTTER IN DAWSON ALSO
REPORTS TREE DAMAGE.
&&
MRUSSELLLocal storm report, Jul 21, 3:17 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
317 AM CDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM TSTM WND GST WSW WOODWARD 41.86N 93.93W
07/21/2008 M60 MPH DALLAS IA MESONET
KCCI TV SCHOOLNET SITE
&&
SMALLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:09 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 51 min |
| Jul 21, 1:10 AM CDT | Severe Thunderstorm Warning | DMX | Carroll, Crawford, Sac | 65 min |
| Jul 21, 1:15 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion | 45 min |
| Jul 21, 1:33 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk, Warren | 42 min |
| Jul 21, 1:47 AM CDT | Flash Flood Warning | DMX | Crawford, Sac | 4 hr |
| Jul 21, 1:54 AM CDT | Areal Flood Advisory | DMX | Calhoun, Humboldt, Pocahontas, Webster | 3 hr |
| Jul 21, 2:00 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 45 min |
| Jul 21, 2:03 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Calhoun, Carroll, Greene, Guthrie | 57 min |
| Jul 21, 2:10 AM CDT | Tornado Warning | DMX | Calhoun, Carroll, Sac | 50 min |
| Jul 21, 2:19 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene | 41 min |
| Jul 21, 2:20 AM CDT | Flash Flood Warning | DMX | Carroll | 3 hr |
| Jul 21, 2:33 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie, Polk, Story | 57 min |
| Jul 21, 2:39 AM CDT | Flash Flood Warning | DMX | Mahaska | 4 hr |
| Jul 21, 2:48 AM CDT | Tornado Warning | DMX | Boone, Dallas, Greene | 42 min |
| Jul 21, 2:51 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Wapello | 27 min |
| Jul 21, 3:06 AM CDT | Severe Thunderstorm Warning | DMX | Marshall, Story | 54 min |
| Jul 21, 3:14 AM CDT | Severe Thunderstorm Warning | DMX | Madison, Marion, Polk, Warren | 61 min |
| Jul 21, 3:16 AM CDT | Severe Thunderstorm Warning | DMX | Wapello | 17 min |
| Jul 21, 3:17 AM CDT | Tornado Warning | DMX | Polk | 28 min |
| Jul 21, 3:21 AM CDT | Areal Flood Advisory | DMX | Boone, Dallas, Greene, Jasper, Polk, Story | 3 hr |
| Jul 21, 3:53 AM CDT | Areal Flood Advisory | DMX | Jasper, Madison, Marshall, Story, Warren | 8 days |
| Jul 21, 3:53 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Lucas, Mahaska, Marion, Monroe, Poweshiek and 1 more | 67 min |
| Jul 21, 4:05 AM CDT | Severe Thunderstorm Warning | DMX | Marshall, Tama | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.